# SDR 2022F00001

- Difficulty date: December 6, 2021
- Submitted: December 29, 2021
- Operation: General aviation
- Aircraft: N550CF
- Make and model: Cessna 550
- Aircraft serial: 5500669
- Aircraft time: 7,775 hours, 6,184 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080025
- Part serial: 6494
- Condition: Failed
- Location: Zone 400
- Part time: 1,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOTS NOTICED VIBRATION AND FLUCTUATION OF LH ENGINE AND INDICATORS.  SHORTLY AFTER VIBRATION STOPPED,  ENGINE INDICATION NORMALIZED AND LH GEN. FAIL ANNUNCIATED.  PILOTS NOTED LH GENERATOR WAS NOT SUPPLYING ANY ELECTRICAL POWER.  PILOTS DECLARED AN EMERGENCY LANDING AS A PRECAUTION.  MAINTENANCE REMOVED START/GEN AND FOUND IT HAD FAILED.
